# SDR UALA2012101705947

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 52,638 hours, 20,433 cycles
- Engine: Iae V2527A5
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: SB209L1A11484
- Part serial: 134
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GENERATION TEST FAILED, FOUND BLUE ACCUM PRESS ZERO.  REMOVED AND REPLACED BLUE POWER ACCUMULATOR PER MM, OPS CHECKS NORMAL.
